# SDR HEED065740

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3457 · Global Positioning System
- Part: Connector
- Part number: MRAC50S
- Condition: Cracked
- Location: Gps
- Part time: 119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMBLE GPS T-BAR RELAY CONNECTOR IS CRACKED.  REPLACED UNIT.
